Doctors are closely monitoring 17 Queensland cancer patients after they were given a contaminated batch of drugs.
Acting Deputy Director General of Queensland Health Jeannette Young says the patients were given the drug as part of their chemotherapy regimes at public and private hospitals across the state.
There are fears the drugs could pose a major risk to their weakened immune systems.
Earlier this month, the Therapeutic Goods Administration (TGA) recalled the products, which were only distributed in Queensland.
"The product has been recalled due to a potential fungal contamination and the TGA is working with the manufacturer to determine the root cause of the issue," a TGA spokesperson said in a statement.
"All patients who received affected doses have been contacted. There have been no adverse events recorded in these patients, but the situation is still being monitored."
On February 7, the TGA advised compounded drugs manufactured by Fresenius Kabi Australia had been recalled, after the company concluded "there is a potential risk for patients as the sterility of product may have been compromised".